# SDR AALA202109248367

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737
- Aircraft serial: 33231
- Aircraft time: 24,095 hours, 9,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT COVER MISSING ROW 22C. SECURED LIGHT, ACCOMPLISHED EMERGENCY LIGHT OPERATIONAL TESTS OK REF 33-51-00.
